Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 10, 2013, 9:11 PM CST for Forrest County, Lamar County, Marion County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 9:11 PM CST (03:11 UTC)
- Expired
- Feb 10, 2013, 10:00 PM CST
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Lamar County, MS, Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 5:34 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 12.2
The text
As transmitted, in the capitals the NWS used until 2016.
646 WUUS54 KJAN 110311 SVRJAN MSC035-073-091-110400- /O.NEW.KJAN.SV.W.0069.130211T0311Z-130211T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 911 PM CST SUN FEB 10 2013 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI... CENTRAL FORREST COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG... CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITY OF WEST HATTIESBURG... * UNTIL 1000 PM CST * AT 911 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINEBUR MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PURVIS BY 930 PM CST... WEST HATTIESBURG BY 940 PM CST... HATTIESBURG AND MCLAURIN BY 945 PM CST... PETAL BY 950 PM CST... SUNRISE AND MACEDONIA BY 955 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3101 8972 3118 8979 3141 8914 3116 8914 TIME...MOT...LOC 0311Z 250DEG 36KT 3113 8965 $$ EEC
2 follow-up statements
337 WWUS54 KJAN 110332 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 932 PM CST SUN FEB 10 2013 MSC091-110342- /O.CAN.KJAN.SV.W.0069.000000T0000Z-130211T0400Z/ MARION MS- 932 PM CST SUN FEB 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. LAT...LON 3110 8946 3125 8947 3141 8914 3116 8914 TIME...MOT...LOC 0332Z 250DEG 36KT 3119 8941 $$ MSC035-073-110400- /O.CON.KJAN.SV.W.0069.000000T0000Z-130211T0400Z/ LAMAR MS-FORREST MS- 932 PM CST SUN FEB 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR CENTRAL FORREST AND EAST CENTRAL LAMAR COUNTIES... AT 932 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PURVIS MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MCLAURIN AND HATTIESBURG BY 945 PM CST... SUNRISE AND PETAL BY 950 PM CST... MACEDONIA BY 955 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. && LAT...LON 3110 8946 3125 8947 3141 8914 3116 8914 TIME...MOT...LOC 0332Z 250DEG 36KT 3119 8941 $$
439 WWUS54 KJAN 110343 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 943 PM CST SUN FEB 10 2013 MSC073-110353- /O.CAN.KJAN.SV.W.0069.000000T0000Z-130211T0400Z/ LAMAR MS- 943 PM CST SUN FEB 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMAR COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHEASTERN MISSISSIPPI. LAT...LON 3112 8935 3128 8935 3141 8914 3116 8914 TIME...MOT...LOC 0343Z 255DEG 41KT 3121 8922 $$ MSC035-110400- /O.CON.KJAN.SV.W.0069.000000T0000Z-130211T0400Z/ FORREST MS- 943 PM CST SUN FEB 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR CENTRAL FORREST COUNTY... AT 943 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCLAURIN MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MACEDONIA BY 950 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHEASTERN MISSISSIPPI...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. && LAT...LON 3112 8935 3128 8935 3141 8914 3116 8914 TIME...MOT...LOC 0343Z 255DEG 41KT 3121 8922 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 6:55 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 10, 6:55 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 655 PM CST SUN FEB 10 2013 .UPDATE...WIDESPREAD SEVERE CONVECTION THAT DEVELOPED AHEAD OF THE FRONT HAS BEGUN TO WIND DOWN AS THE MOST INTENSE STORMS ARE EXITING THE SE CORNER OF THE FORECAST AREA. THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE THROUGH THE EVENING IN A BROAD BAND OF RAIN AND WEAKER TSTMS SLOWLY DRAGS ACROSS SRN AND ERN ZONES. HAVE ADJUSTED POPS TO REFLECT DIMINISHING RAIN CHANCES FROM THE NW. && .DISCUSSION...TONIGHT THROUGH SATURDAY...ACTIVE DAY ONGOING WITH A FEW SEVERE THUNDERSTORM WARNINGS AND AN UPTICK IN TORNADO WARNINGS. THE MOST SEVERE ACTIVITY IS MOSTLY SOUTH OF I-20 WHERE THE BETTER MOISTURE...INSTABILITY AND HELICITY IS LOCATED. THIS IS ALSO SOUTH OF THE WARM FRONT WHICH IS ROUGHLY CUTTING ACROSS THE I-59 CORRIDOR UP THROUGH CENTRAL MISSISSIPPI. STORMS ACROSS THE PINE BELT HAVE DEVELOPED AND CONTINUE TO MOVE INTO AIR CHARACTERIZED BY 600-800 M2/S2 HELICITY VALUES. MODERATE RAIN WITH EMBEDDED THUNDERSTORMS IS MOSTLY FOUND NORTH OF I-20. CONDITIONS ARE IMPROVING WEST OF THE MS RIVER AS THE BULK OF THE RAIN HAS MOVED EAST OF THERE. THE COLD FRONT IS STILL FURTHER WEST AND JUST TO THE EAST OF SHREVEPORT. THIS ACTIVITY IS EXPECTED TO CONTINUE TO TRACK TO THE EAST THROUGH THIS AFTERNOON AND EVENING. MODELS REMAIN CONSISTENT IN SHOWING THAT THE FRONT WILL STALL AROUND SOUTHERN MISSISSIPPI LATER TONIGHT. THIS WILL HELP TO KEEP SOME CHANCE FOR SHOWERS THROUGH THE NIGHT ACROSS THE FAR SOUTHERN PORTIONS OF THE PINE BELT REGION. CURRENT FLASH FLOOD WATCH EXPIRES AT 00Z FOR SOME LOCATIONS. HAVE GONE AHEAD AND LOCATED WHERE THE HEAVIEST RAIN IS FALLING NOW AND WILL CONTINUE TO FALL THROUGH THE EVENING AND POTENTIALLY OVERNIGHT. SOME LOCATIONS MAY GET TRIMMED THIS EVENING AS HEAVIEST RAIN SHIFTS SOUTH. LOCATIONS SOUTH OF I-20 FROM ABOUT NATCHEZ TO PORTIONS OF THE I-59 CORRIDOR WILL REMAIN UNDER THE WATCH THROUGH 12Z WITH POTENTIAL FOR 1-2 INCHES ADDITIONAL WITH LOCALLY HIGHER. THINKING REMAINS SIMILAR AS PREVIOUS FORECASTS IN THAT THE FRONT WILL REMAIN STALLED ACROSS THE SOUTH THROUGH TUESDAY. A FEW DISTURBANCES WILL MOVE ALONG THE FRONT BOTH MONDAY AND ESPECIALLY TUESDAY. THE FIRST DISTURBANCE IS A RATHER SUBTLE SHORTWAVE BUT THIS SHOULD BRING THE FIRST ROUND OF RAINFALL ESPECIALLY MONDAY AFTERNOON FOR THE SOUTHERN TWO-THIRDS OF THE REGION. THE FAR NORTHERN DELTA MAY BE THE DRIEST OF THE ENTIRE CWA FOR THE NEXT FEW DAYS. AN EVEN STRONGER DISTURBANCE AND ASSOCIATED SFC LOW WILL TRACK ACROSS THE REGION TUESDAY INTO TUESDAY EVENING...BRINGING THE LAST BOUT OF RAIN(AND EVEN POTENTIAL FOR SOME THUNDERSTORMS) TO THE REGION. WITH 1.2-1.5 INCH PW VALUES STILL PRESENT ACROSS THE MAINLY I-20 AND SOUTH...THIS SHOULD EFFICIENTLY DELIVER AN ADDITIONAL 2-4 INCHES OF RAIN THROUGH TUESDAY NIGHT. THE BEST LOCATION TO SEE MOST OF THIS HEAVIER RAIN WILL BE ALONG AND SOUTH OF I-20 AND AN EXTENSION TO THE CURRENT FLASH FLOOD WATCH WILL LIKELY BE NEEDED IN THESE LOCATIONS. THE SFC LOW WILL MOVE ALONG SOUTH MS AND TRACK UP THROUGH ALABAMA EARLY WEDNESDAY AS THE UPPER TROUGH MOVES ACROSS WESTERN TN AND NORTHERN MS. SOME ADDITIONAL SHOWER ACTIVITY WILL BE ASSOCIATED WITH THIS UPPER TROUGH PASSAGE BUT AMOUNTS SHOULD BE LIGHT ON WEDNESDAY MORNING. THIS WILL BE FOLLOWED BY MUCH DRIER AND SLIGHTLY COOLER AIR WED-THU. A STRONG SHORTWAVE TROUGH IN THE NORTHERN STREAM WILL DIG SOUTHWARD THU-FRI AND SEND VERY CHILLY AIR INTO THE ARKLAMISS FOR THE WEEKEND. SOME OF THE COLDEST TEMPERATURES OF THIS WINTER SEASON ARE EXPECTED. /28/EC/ && .AVIATION...MVFR AND IFR CONDITIONS ONGOING AS LARGE SWATCH OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE REGION. VIS COULD BE REDUCED TO 1/4SM IN +TSRA AND CEILINGS WILL GO BELOW 1KFT. CLEARING OF RAIN AT KGLH/KGWO BUT CLOUDS CONTINUE TO PLAGUE THE REGION THROUGH THE NIGHT. /28/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR MSZ054>066-072>074. LA...NONE. AR...NONE. && 03/28/EC
Hazardous weather outlook, Feb 10, 7:40 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 740 PM CST SUN FEB 10 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-120145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 740 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW BEYOND WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED EARLY WEEK. MSZ054>066-072>074-120145- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 740 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI.. .DAY ONE...TONIGHT AND MONDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW BEYOND WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED DURING EARLY WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Local storm report, Feb 10, 6:03 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO 3 NE HATTIESBURG 31.35N 89.26W
02/10/2013 FORREST MS PUBLIC
DAMAGE TO A HARDWARE STORE AND MULTIPLE HOMES IN THE
PETAL AREA. POSSIBLE INJURIES.
&&
CMELocal storm report, Feb 10, 6:13 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 4 N TALLULAH 32.47N 91.19W
02/10/2013 MADISON LA UTILITY COMPANY
POWER LINES DOWN
1049 AM TSTM WND DMG SILVER CITY 33.10N 90.50W
02/10/2013 HUMPHREYS MS PUBLIC
BARN DESTROYED ALONG HWY 149
1056 AM TSTM WND DMG 2 E EAGLE BEND 32.52N 90.97W
02/10/2013 WARREN MS LAW ENFORCEMENT
SOME TREES HAD TOPS BROKEN OFF. AN ADDITIONAL REPORT OF
NUMEROUS TREES DOWN.
1108 AM TSTM WND DMG 4 NE YAZOO CITY 32.90N 90.36W
02/10/2013 YAZOO MS LAW ENFORCEMENT
TREE DOWN ACROSS CARSON RD
1115 AM TSTM WND DMG 3 NE REDWOOD 32.51N 90.77W
02/10/2013 WARREN MS EMERGENCY MNGR
SEVERAL POWER LINES DOWN ON FLOWEREE RD.
1135 AM TSTM WND DMG DURANT 33.08N 89.86W
02/10/2013 HOLMES MS LAW ENFORCEMENT
POWER LINES DOWN.
1138 AM TSTM WND DMG FLORA 32.55N 90.31W
02/10/2013 MADISON MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN AROUND FLORA...ALSO SCATTERED
TREES DOWN ACROSS MUCH OF SW MADISON COUNTY.
1150 AM TSTM WND DMG CAMDEN 32.78N 89.84W
02/10/2013 MADISON MS PUBLIC
FEW OLDER TREES BLOWN DOWN.
1151 AM TSTM WND DMG 2 S MCADAMS 32.99N 89.69W
02/10/2013 ATTALA MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 14W
1155 AM TSTM WND DMG 2 E KOSCIUSKO 33.06N 89.55W
02/10/2013 ATTALA MS UTILITY COMPANY
POWER LINES DOWN
1220 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
02/10/2013 WARREN MS EMERGENCY MNGR
NUMEROUS REPORTS OF FLOODED STREETS AND ROADS IN
VICKSBURG AREA. PEMBERTON ROAD REPORTED IMPASSABLE. 2.19
INCHES OF RAIN BETWEEN 11 AM AND 1225 PM EAST SIDE OF
VICKSBURG AT COCORAHS SITE.
1250 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
02/10/2013 WARREN MS AMATEUR RADIO
EXTENSIVE STREET AND ROAD FLOODING. FIRE DEPARTMENT HAS
HAD TO RESCUE A FEW MOTORISTS FROM FLOODED CARS. 2.6
INCHES OF RAIN SINCE 11 AM AT COCORAHS SITE ON EAST SIDE
OF CITY.
0125 PM FLASH FLOOD MADISON 32.45N 90.11W
02/10/2013 MADISON MS PUBLIC
WATER REPORTED ACROSS MADISON AVE NEAR THE TRAIN TRACKS
0135 PM TSTM WND DMG SCOOBA 32.83N 88.48W
02/10/2013 KEMPER MS LAW ENFORCEMENT
POWER LINE DOWN
0135 PM FLOOD 3 ESE VICKSBURG 32.31N 90.82W
02/10/2013 WARREN MS EMERGENCY MNGR
SEVERAL ROADS FLOODED IN THE CITY OF VICKSBURG AND ACROSS
WARREN COUNTY
0140 PM TSTM WND DMG 3 S RAYMOND 32.22N 90.42W
02/10/2013 HINDS MS UTILITY COMPANY
POWER LINES DOWN
0155 PM FLASH FLOOD 5 W BRANDON 32.29N 90.08W
02/10/2013 RANKIN MS PUBLIC
FLOODING AT AUTRY ST AND SKYLANE DR IN PEARL
0200 PM TSTM WND DMG FERRIDAY 31.63N 91.56W
02/10/2013 CONCORDIA LA LAW ENFORCEMENT
TREE DOWN IN TOWN
0220 PM FLASH FLOOD 7 SSE CLINTON 32.24N 90.30W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON BYRAM TO RAYMOND RD...SIWELL RD AT
MCCLUER RD...AND RAYMOND RD.
0230 PM FLASH FLOOD 3 S FLOWOOD 32.28N 90.11W
02/10/2013 RANKIN MS PUBLIC
FLOODING ON PEMBERTON DRIVE IN PEARL
0255 PM FLASH FLOOD 5 SW JACKSON 32.26N 90.26W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON LONGWOOD DRIVE IN JACKSON
0305 PM FLASH FLOOD 5 NW FLOWOOD 32.37N 90.17W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON FOREST AVE AND WOODLAND AVE IN
JACKSON
0342 PM TORNADO 3 SE ARM 31.48N 89.98W
02/10/2013 LAWRENCE MS EMERGENCY MNGR
THREE HOMES DAMAGED ALONG WITH SEVERAL BARNS DAMAGED.
NUMEROUS TREES AND POWERLINES WERE DOWNED ALONG GW SMITH
RD.
0428 PM TORNADO 1 WSW PICKWICK 31.13N 89.86W
02/10/2013 MARION MS EMERGENCY MNGR
*** 5 INJ *** HOMES DAMAGED ALONG MT CARMEL CHURCH RD AND
REGAN RD. 5 INJURIES REPORTED ALONG THE PATH SO FAR.
0438 PM HAIL ARM 31.50N 90.02W
02/10/2013 E1.00 INCH LAWRENCE MS EMERGENCY MNGR
0448 PM TORNADO 10 E COLUMBIA 31.23N 89.65W
02/10/2013 LAMAR MS EMERGENCY MNGR
FIVE HOMES WERE DAMAGED ALONG PROSPRES RIDGE ROAD NEAR
THE MARION/LAMAR COUNTY BORDER.
0450 PM TORNADO 8 NE PINEBUR 31.23N 89.63W
02/10/2013 LAMAR MS EMERGENCY MNGR
HOME DESTROYED ON WHILEY LOTT RD...NEAR THE
MARION...LAMAR CO LINE.
0455 PM HAIL ELLISVILLE 31.60N 89.21W
02/10/2013 E0.88 INCH JONES MS AMATEUR RADIO
0512 PM TORNADO 3 W WEST HATTIESBURG 31.32N 89.43W
02/10/2013 LAMAR MS EMERGENCY MNGR
LARGE TORNADO ON THE GROUND...MULTIPLE CONFIRMING REPORTS
AS WELL AS LIVE VIDEO STREAM. MULTIPLE DMG REPORTS ACROSS
LAMAR COUNTY.
0515 PM TORNADO HATTIESBURG 31.31N 89.31W
02/10/2013 FORREST MS TRAINED SPOTTER
OAK GROVE HIGH SCHOOL AND BASEBALL FIELDS MAJORLY
DAMAGED.
0521 PM TORNADO 1 NW HATTIESBURG 31.32N 89.32W
02/10/2013 FORREST MS PUBLIC
DAMAGE ACROSS THE WESTERN PORTION OF USM CAMPUS...POWER
LINES DOWN AND DEBRIS THROWN ABOUT AND BLOCKING RDS.
0523 PM TORNADO 3 NE HATTIESBURG 31.35N 89.26W
02/10/2013 FORREST MS PUBLIC
CONSIDERABLE DAMAGE TO A HARDWARE STORE IN PETAL.
MULTIPLE HOMES DAMAGED IN THE AREA. POSSIBLE INJURIES.
0540 PM HAIL GOSS 31.36N 89.89W
02/10/2013 E2.75 INCH MARION MS EMERGENCY MNGR
BASEBALL TO POSSIBLY SOFTBALL SIZED HAIL IN AND AROUND
GOSS.
0543 PM HAIL 3 NW BUNKER HILL 31.42N 89.84W
02/10/2013 E1.00 INCH JEFFERSON DAVIS MS OFFICIAL NWS OBS
HAIL LIKELY LARGER BASED OFF NEARBY REPORTS.
&&
CMELocal storm report, Feb 10, 7:06 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FLASH FLOOD 1 WSW OVETT 31.48N 89.05W
02/10/2013 JONES MS EMERGENCY MNGR
FLOODING ON OVETT MOSELLE ROAD IN FRONT OF THE POST
OFFICE
&&
CMELocal storm report, Feb 10, 7:31 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD 2 NNW MOSELLE 31.53N 89.29W
02/10/2013 JONES MS EMERGENCY MNGR
FLASH FLOODING REPORTED ON PITTMAN RD NEAR PHILLIPS RD.
&&
CMELocal storm report, Feb 10, 8:09 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
809 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD PRENTISS 31.60N 89.87W
02/10/2013 JEFFERSON DAVIS MS LAW ENFORCEMENT
WATER COVERED A PORTION OF JOHN ST IN PRENTISS...STREET
WAS CLOSED FOR A BIT OF TIME.
&&
CMESpecial weather statement, Feb 10, 9:08 PM CST, 3 minutes before
LAZ016-MSZ047-048-110340-
WARREN MS-HINDS MS-MADISON LA-
908 PM CST SUN FEB 10 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CST SUN FEB 10 2013
...STRONG THUNDERSTORM MOVING FROM WARREN INTO HINDS COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF LE TOURNEAU AT 908 PM
CST...MOVING NORTHEAST AT 65 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN HINDS AND SOUTHERN WARREN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3249 9044 3249 9034 3235 9027 3220 9073
3222 9073 3220 9074 3220 9076 3219 9075
3219 9077 3211 9099 3228 9108
TIME...MOT...LOC 0308Z 247DEG 55KT 3224 9090
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:11 PM CST | Tornado Warning | JAN | Jones | 64 min |
| Feb 10, 6:59 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Feb 10, 7:23 PM CST | River Flood Warning | JAN | Hinds, Warren | 21 days |
| Feb 10, 8:25 PM CST | River Flood Warning | JAN | Leake | 5 days |
| Feb 10, 9:04 PM CST | Areal Flood Warning | JAN | Jones | 6 hr |
| Feb 10, 9:08 PM CST | Special Weather Statement | JAN | Warren | 32 min |
| Feb 10, 9:38 PM CST | Special Weather Statement | JAN | Hinds | 52 min |
| Feb 10, 9:55 PM CST | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 4 hr |
| Feb 10, 10:17 PM CST | River Flood Warning | JAN | Jones | 6 days |
| Feb 10, 10:35 PM CST | Special Weather Statement | JAN | Claiborne | 45 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 50 min |
| Feb 10, 11:08 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| Feb 10, 11:25 PM CST | Special Weather Statement | JAN | Hinds | 30 min |
| Feb 10, 11:31 PM CST | Flash Flood Warning | JAN | Jasper, Jones | 119 min |
| Feb 11, 1:13 AM CST | Special Weather Statement | JAN | Covington, Lamar, Marion | 57 min |
| Feb 11, 1:30 AM CST | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Feb 11, 1:39 AM CST | Special Weather Statement | JAN | Forrest, Lamar | 76 min |
| Feb 11, 1:45 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 60 min |
| Feb 11, 1:47 AM CST | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 4 hr |
| Feb 11, 6:40 AM CST | Areal Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 12 hr |
| Feb 11, 10:01 AM CST | River Flood Warning | JAN | Forrest | 58 hr |
| Feb 11, 10:01 AM CST | River Flood Warning | JAN | Covington, Forrest | 58 hr |
| Feb 11, 10:01 AM CST | River Flood Warning | JAN | Forrest | 48 hr |
| Feb 11, 10:43 AM CST | River Flood Warning | JAN | Lawrence | 21 days |
| Feb 11, 10:43 AM CST | River Flood Warning | JAN | Marion | 20 days |
| Feb 11, 10:45 AM CST | River Flood Warning | JAN | Clarke | 4 days |
| Feb 11, 2:14 PM CST | River Flood Warning | JAN | Copiah, Simpson | 19 days |
| Feb 11, 3:16 PM CST | Flash Flood Watch | JAN | Claiborne, Hinds, Kemper, Lauderdale, Leake, Madison and 5 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.